American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(10E25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] John L. Donaldson. Minkowski reduction of integral matrices . Math. Comp. 33 (1979) 201-216. MR 514819.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Avner Ash. Cohomology of subgroups of finite index of $SL\left( {3,Z} \right)$ and $SL\left( {4,Z} \right)$. Bull. Amer. Math. Soc. 83 (1977) 367-368. MR 0430154.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1